# SDR DALA2025111708375

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 27,015 hours, 10,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND OVERHEAD EMERGENCY LIGHTS OUT ABOVE SEAT ROW 11-15.  R & R THE BATTERY PACK IAW AMM 33-51. CHKD GOOD.
